# SDR 9717306623

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corrosion
- Location: Ws 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND FUEL LEAK OUTBOARD OF NR 4 ENGINE.  FURTHER INSPECTION REVEALED CORROSION ON FORWARD SPAR WEB AT WS 1345.  REPAIRED PER EA 66-150487 AND 66-151496.
